# SDR MASA2011063003123

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 15,579 hours, 12,764 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RTF NLG UP DISAGREE.  REMOVED & CORRECTLY REINSTALLED NR 1 & NR 2 MLG UPLOCKS.
